Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Erratum to ``Transversally parallelizable foliations of codimension two''


Author: Lawrence Conlon
Journal: Trans. Amer. Math. Soc. 207 (1975), 406
MSC: Primary 57D30
DOI: https://doi.org/10.1090/S0002-9947-75-99985-7
Original Article: Trans. Amer. Math. Soc. 194 (1974), 79-102.
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57D30

Retrieve articles in all journals with MSC: 57D30


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-75-99985-7
Article copyright: © Copyright 1975 American Mathematical Society

American Mathematical Society